If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Analytic eigendistributions and applications to homogeneous trees

The full text article is not available for purchase.

The publisher only permits individual articles to be downloaded by subscribers.

Abstract:



An analytic distribution onK⊆ℂ is an element,, of the dual of the space of analytic functions on K. In particular, defines a linear functional on the polynomial ring ℂ[z]. In this work, we study the converse problem: given a linear functional onℂ[z], try to find a minimal setK such that extends to an analytic distribution onK. This study was motivated by the desire to generalize a result that allows the representation of functions on a homogeneous tree as integrals of z-harmonic functions oven a certain interval. A functionf on a homogeneous treeT of degreeq+1 is said to bez-harmonic, if1f=zf, where1 is the nearest neighbor averaging operator. It was proved in [Cohen, Colonna, Adv. Appl. Math. 20 (1998) 253–274] that if|f(v)|MC|v|for constants M>0 and0z such that\mu _{\scriptscriptstyle{\mathrm{1}}}^{\scriptscriptstyle{n}}f\left( v\right) ={\underset{\scriptstyle{I}}{\int }}z^{\scriptscriptstyle{{n}}}k_{\scriptscriptstyle{{z}}}\left( v\right) \hspace{0.2em}\mathrm{{d}}z, where I is the interval with endpoints┬▒2q/(q+1). In the present paper, we study the case when the above exponential growth condition holds withC1/q, which necessitates replacing kz(v)dz with an analytic distributionv satisfying thez-harmonicity condition1=z. We show that to each function on the tree satisfying the above exponential growth condition there corresponds an eigendistribution on an elliptical region containingI as the interval between its foci.

┬ę 2002 Elsevier Science (USA)

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0196-8858(02)00031-3

Affiliations: 1: University of Maryland, College Park, MD, USA 2: George Mason University, Fairfax, VA, USA

Publication date: November 1, 2002

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more